MAUDE Adverse Event Report: ABBOTT LABORATORIES CLINICAL CHEMISTRY CREATININE

ABBOTT LABORATORIES CLINICAL CHEMISTRY CREATININE
Catalog Number 03L81-32
Medical Device Problem Code Incorrect Or Inadequate Test Results (2456)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot/serial number was manufactured prior to udi compliance date; therefore, only a di is provided evaluation of the customer issue included a review of the complaint text, a search for similar complaints, labeling review, and manufacturing review.No adverse trend was identified for the customer issue.Labeling was reviewed and found to be adequate.Manufacturing review did not identify any issues that may have caused the customer issue.A malfunction was identified as the device failed to meet performance specifications or otherwise perform as intended at the customer site.However, a systemic issue and/or product deficiency was not identified.
 
Event or Problem Description
The customer observed falsely elevated creatinine results generated using the architect clinical chemistry creatinine reagents.The following data was provided (mg/dl).Sid (b)(6) (tested in (b)(6) 2016) initial 2.1, retest 1.5, 1.5.Additional unopened specimen retest 0.9, 0.9.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The medical device manufacturer was incorrect for this issue.Mdr number 1628664-2017-00382 has been submitted and all further information will be documented under that mdr number.

Brand Name
CLINICAL CHEMISTRY CREATININE
Common Device Name
CREATININE
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key6623691
Report Number1415939-2017-00130
Device Sequence Number16146498
Product Code CGX
UDI-Device Identifier00380740005993
UDI-Public00380740005993
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K981799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2017
Device Catalogue Number03L81-32
Device Lot Number36678UN15
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/17/2017
Supplement Date Received by Manufacturer10/17/2017
Initial Report FDA Received Date06/08/2017
Supplement Report FDA Received Date10/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1